Journal: J. Mathematical Logic

Volume 1, Issue 2

0 -- 0Randall Dougherty. Solutions to Congruences using Sets with the Property of Baire
0 -- 0Enrique Casanovas, Daniel Lascar, Anand Pillay, Martin Ziegler 0002. Galois Groups of First order Theories
0 -- 0Randall Dougherty. Open Sets Satisfying Systems of Congruences
0 -- 0Otmar Spinas. Canonical Behavior of Borel Functions on superperfect Rectangles

Volume 1, Issue 1

0 -- 0Tomek Bartoszynski, Saharon Shelah. Strongly meager Sets do not Form an Ideal
0 -- 0Frank O. Wagner. Hyperdefinable Groups in Simple Theories
0 -- 0Markus Junker, Daniel Lascar. The indiscernible Topology: a mock Zariski Topology
0 -- 0James Cummings 0001, Matthew Foreman 0001, Menachem Magidor. Squares, scales and stationary Reflection